To Tika and Goinunder!

Discussion in 'General Health & Wellness' started by CandyJane, Jan 2, 2005.

  1. CandyJane

    CandyJane New Member

    Hi Tika, lots of medications can cause diarrhea especially antibiotics. If you do a search on the drug you were taking it will show all the side effects. You can also call your pharmacist and he will tell you the side effects. I know for myself when I took antibiotics I ended up getting IBS (Irritable Bowel Syndrome) which was caused from getting the D (diarrhea too)!

    Hi Goinunder, Just got a phone call so hope I still remember what you posted before I left this up on the screen.

    I think you were talking about all the surgeries you have had and mentioned the gall bladder. If your doctor hasn't given you an ultrasound as yet would insist on having one because if the stones are moving around in there are are large stones it can cause you great pain and can also become infected.

    I waited until the 4th attack before I had mine taken out and would never recommend this to anyone. Almost had to have my spleen removed because it also became infected.

    Will go back after and doublecheck your post to make sure I have answered some of you questions.

    Sorry if I have it wrong, but will get back to you.

    Take care both of you,

    CandyJane